logo AFST
Estimates of the solutions of impulsive quasilinear functional differential equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 2, pp. 149-161.
@article{AFST_1991_5_12_2_149_0,
     author = {Drumi Bainov and Val\'ery Covachev and Ivanka Stamova},
     title = {Estimates of the solutions of impulsive quasilinear functional differential equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {149--161},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 12},
     number = {2},
     year = {1991},
     doi = {10.5802/afst.723},
     mrnumber = {1189438},
     zbl = {0749.34039},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.723/}
}
TY  - JOUR
TI  - Estimates of the solutions of impulsive quasilinear functional differential equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1991
DA  - 1991///
SP  - 149
EP  - 161
VL  - Ser. 5, 12
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.723/
UR  - https://www.ams.org/mathscinet-getitem?mr=1189438
UR  - https://zbmath.org/?q=an%3A0749.34039
UR  - https://doi.org/10.5802/afst.723
DO  - 10.5802/afst.723
LA  - en
ID  - AFST_1991_5_12_2_149_0
ER  - 
%0 Journal Article
%T Estimates of the solutions of impulsive quasilinear functional differential equations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1991
%P 149-161
%V Ser. 5, 12
%N 2
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.723
%R 10.5802/afst.723
%G en
%F AFST_1991_5_12_2_149_0
Drumi Bainov; Valéry Covachev; Ivanka Stamova. Estimates of the solutions of impulsive quasilinear functional differential equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 2, pp. 149-161. doi : 10.5802/afst.723. https://afst.centre-mersenne.org/articles/10.5802/afst.723/

[1] Mil'Man (V.D.) and Myshkis (A.D.) .- On the stability of motion in the presence of impulses, Sib. Math. J. 1 (1960), n° 2, pp. 233-237 (in Russian). | MR

[2] Lakshmikantham (V.), Bainov (D.D.) and Simeonov (P.S.) .- Theory of Impulsive Differential Equations, World Publishers, Singapore, 1989. | MR | Zbl

[3] Bainov (D.D.) and Simeonov (P.S.) .- Systems with Impulse Effect : Theory and Applications, Ellis Horwood, 1989. | MR | Zbl

Cited by Sources: